Linearizations of a class of elliptic boundary value problems

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProc. Appl. Math. Mech. 6
Publisher.
Pages619-620
Publication statusPublished - 2006

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Behrndt, J. (2006). Linearizations of a class of elliptic boundary value problems. In Proc. Appl. Math. Mech. 6 (pp. 619-620). ..